# SDR UPS98827035

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37584961N
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 1140 AT STR 35L, THE INTERCOSTAL ATTACH ANGLE IS CRACKED.  REMOVED AND REPLACED ANGLE (FITTING) IAW SRM 51-1-20D.
